# SDR SIMA201912032002

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,246 hours, 31,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT PSU LIGHT INOP AT SEAT 11A.-C/A-REMOVED AND REPLACED EMERGENCY OVERWING EXIT PSU LIGHT LAMP AT SEAT 11A IAW EMB 140 AMM 33-50-07. OPC GOOD
